Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

The death of an index theorem


Authors: Manuel Gonzales and Robin Harte
Journal: Proc. Amer. Math. Soc. 108 (1990), 151-156
MSC: Primary 47A53
MathSciNet review: 1024261
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: If the "index theorem" for Fredholm operators sometimes hold in the absence of an index [4], then also it sometimes fails in the presence of and index.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47A53

Retrieve articles in all journals with MSC: 47A53


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1990-1024261-7
Article copyright: © Copyright 1990 American Mathematical Society